# SDR SIMA200714004

- Difficulty date: May 14, 2007
- Submitted: May 20, 2007
- Operation: Air carrier
- Aircraft: N313AE
- Make and model: Saab 340B
- Aircraft serial: 340B313
- Aircraft time: 23,234 hours, 28,355 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 6013211
- Part serial: 2640
- Condition: Failed
- Location: Emergency Lights
- Part time: 14,537 hours, 18,072 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ALL EMERGENCY LIGHTS INOPERATIVE.  REMOVED AND REPLACED ALL FIVE EMERGENCY LIGHT POWER SUPPLIES IAW SAAB AMM 33-50-10.  OPERATIONAL CHECK GOOD, RETURNED AIRCRAFT TO SERVICE.
